Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 147, NWS Springfield, MO

May 11, 2011McDonald County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 11, 2011, 7:13 PM CDT for McDonald County, Newton County, Missouri. It was in force for 47 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 7:13 PM CDT (00:13 UTC)
Expired
May 11, 2011, 8:00 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 7:23 PM CDTTSTM WND DMG4 Nnw Pineville, MOSEVERAL TREES AND LIMBS DOWN IN THE VICINITY OF CEDAR STREET AND MUD SPRINGS ROAD. ONE BARN DAMAGED AS WELL.
May 11, 7:23 PM CDTTORNADO1 Ese Anderson, MONATIONAL WEATHER SERVICE DAMAGE SURVEY ASSESSMENT TEAM CONFIRMED AN EF-0 TORNADO EAST OF ANDERSON. MULTIPLE LIMBS DOWN...TREES DOWN...AND ROOF DAMAGE TO A BARN ALONG CEDAR STREET. APPROXIMATE PATH LENGTH OF THREE QUARTERS OF A MILE WITH A PATH WIDTH OF 75 YARD
May 11, 7:25 PM CDTTSTM WND GST 45Anderson, MO
May 11, 7:25 PM CDTTSTM WND GST 45Pineville, MO
May 11, 7:30 PM CDTTSTM WND GST 50Seneca, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 4:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
882 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WUUS53 KSGF 120013
SVRSGF
MOC119-145-120100-
/O.NEW.KSGF.SV.W.0147.110512T0013Z-110512T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 800 PM CDT.

* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
  SENECA TO SOUTH WEST CITY TO 43 MILES SOUTH OF NOEL...MOVING EAST
  AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ANDERSON...CLIFF VILLAGE...DIAMOND...
  GOODMAN...GRANBY...LANAGAN...LEAWOOD...NEOSHO...NOEL...PINEVILLE...
  POWELL...RACINE...REDINGS MILL...SAGINAW...SENECA...SHOAL CREEK
  ESTATES...SHOAL CREEK ESTATE...SILVER CREEK...SOUTH WEST CITY...
  SOUTHEASTERN JOPLIN AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3650 9463 3701 9462 3706 9442 3706 9433
      3665 9408 3662 9407 3649 9407
TIME...MOT...LOC 0013Z 254DEG 34KT 3689 9476 3655 9456
          3596 9423
WIND...HAIL 60MPH <.50IN

$$

WISE
2 follow-up statements
606 
WWUS53 KSGF 120035
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
735 PM CDT WED MAY 11 2011

MOC119-145-120100-
/O.CON.KSGF.SV.W.0147.000000T0000Z-110512T0100Z/
MCDONALD MO-NEWTON MO-
735 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NEWTON AND MCDONALD COUNTIES...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTH OF RACINE TO PINEVILLE TO 21 MILES SOUTH OF POWELL...MOVING
EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ANDERSON...DIAMOND...GOODMAN...GRANBY...
LANAGAN...NEOSHO...NOEL...PINEVILLE...POWELL...RACINE...SENECA...
SOUTH WEST CITY AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3650 9463 3699 9462 3705 9432 3665 9408
      3662 9407 3649 9408
TIME...MOT...LOC 0034Z 254DEG 34KT 3683 9448 3660 9432
          3633 9412
WIND...HAIL 60MPH <.50IN

$$

WISE
535 
WWUS53 KSGF 120049
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT WED MAY 11 2011

MOC119-145-120100-
/O.CON.KSGF.SV.W.0147.000000T0000Z-110512T0100Z/
MCDONALD MO-NEWTON MO-
749 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTH CENTRAL NEWTON AND EASTERN MCDONALD COUNTIES...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NEOSHO TO
POWELL TO 21 MILES SOUTHEAST OF POWELL...MOVING EAST AT 40 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE GOODMAN...NEOSHO...POWELL AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3650 9428 3682 9447 3697 9428 3665 9408
      3662 9407 3649 9408 3649 9426
TIME...MOT...LOC 0049Z 254DEG 34KT 3689 9433 3664 9415
          3637 9395
WIND...HAIL 60MPH <.50IN

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:26 PM CDT, 47 minutes earlier.

Area forecast discussion, May 11, 6:26 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT WED MAY 11 2011

...MESOSCALE CONVECTIVE DISCUSSION AND UPDATED AVIATION...

.UPDATE...
/ISSUED 615 PM CDT WED MAY 11 2011/

A LINEAR CONVECTIVE COMPLEX STRETCHING FROM JUST SOUTH AND WEST OF
FORT SMITH ARKANSAS NORTH TO NEAR CHANUTE KANSAS AT 615 PM (2315Z)
CONTINUED TO SPREAD STEADILY NORTH NORTHEAST. THIS ACTIVITY BEING
MAINTAINED BY A MODERATE INSTABILITY AXIS THAT EXTENDS INTO
SOUTHWEST MISSOURI AND A MINOR MID LEVEL SHORTWAVE. DEEP LAYERED
SHEAR REMAINED WEAK BUT SOME INCREASE IS EXPECTED INTO THE
EVENING. THUNDERSTORMS WILL SPREAD NORTHEAST INTO FAR SOUTHWEST
MISSOURI AND EXTREME SOUTHEAST KANSAS BY 7 PM (00Z) AND REACH
HIGHWAY 65 BY 9 PM.

THE PRIMARY HAZARD RISK WILL BE LOCALIZED DAMAGING WIND GUSTS
PARTICULARLY WITH SMALL BOWING SEGMENTS AND MESO VORTICITY
CIRCULATIONS ALONG THE LEADING EDGE OF THE LINE. SEVERAL REPORTS
OF WIND DAMAGE OR WINDS IN EXCESS OF 50 MPH HAVE BEEN OBSERVED IN
NORTHEAST OKLAHOMA. FREQUENT LIGHTNING AND BRIEF BY HEAVY
RAINFALL WILL ALSO ACCOMPANY THESE STORMS. EXPECT THE STORMS TO
DIMINISH LATER THIS EVENING WITH THE LOSS OF DAY TIME HEATING.

A SEVERE THUNDERSTORM WATCH REMAIN IN EFFECT THROUGH 10 PM WEST OF
HIGHWAY 65.

FOSTER

&&

.DISCUSSION...

SHORT TERM...(TONIGHT THROUGH SATURDAY)

ITS ANOTHER WARM AND MUGGY AFTERNOON ACROSS THE AREA WITH
TEMPERATURES IN THE LOW TO MID 80S AND DEWPOINTS IN THE UPPER 60S.
A DECENT CAP AROUND 800 MB IS KEEPING THE WEATHER QUIET FOR NOW. PARTLY
CLOUDY SKIES THIS AFTERNOON WILL GIVE WAY TO AN INCREASING CHANCES
FOR SHOWERS AND THUNDERSTORMS THIS EVENING. AN UPPER LEVEL LOW IS
CURRENTLY OVER SOUTHERN COLORADO AND SEVERAL WAVES ARE ROTATING
UP ACROSS THE CENTRAL AND SOUTHERN PLAINS THIS AFTERNOON SPARKING
OFF CLUSTERS OF STRONG TO SEVERE STORMS JUST OUT TO OUR WEST. ONE
DISTURBANCE IS OVER NORTH TEXAS RIGHT NOW AND MOVING IN THIS
DIRECTION. WILL EXPECT THIS FEATURE TO DEVELOP SHOWERS AND STORMS
OVER THE WESTERN AREAS AFTER 00Z THIS EVENING. SOME STORMS COULD
BE STRONG TO SEVERE BUT WITH THE LOSS OF DAYTIME
HEATING...ANTICIPATING AN OVER WEAKENING TREND IN INTENSITY AFTER
DARK TONIGHT AS THIS TRANSLATES ACROSS THE WESTERN OZARKS TONIGHT.

THE UPPER LEVEL LOW WILL SLOWLY MOVE INTO KANSAS BY MIDDAY
THURSDAY. ANOTHER WAVE WILL BE MOVING ACROSS THE OZARKS BY LATE
AFTERNOON THURSDAY AND THIS WILL HELP DEVELOP ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS WHICH SOME COULD BE STRONG TO SEVERE.
GIVEN THE STEEP LAPSE RATES...MODERATE INSTABILITY...AND
INCREASING MID AND UPPER LEVEL VERTICAL SHEAR...LARGE HAIL WILL BE
THE PRIMARY THREAT FOLLOWED BY DAMAGING WIND GUSTS. CAN'T RULE OUT
AN ISOLATED TORNADO BUT THIS WILL BE A LIMITED THREAT. STORMS WILL
LINGER INTO THE EVENING HOURS WITH A GRADUAL EAST TO WEST PROGRESSION.

THE UPPER LEVEL LOW WILL BE RIGHT OVER THE OZARKS BY FRIDAY
MORNING AS IT VERY SLOWLY MOVES EAST. FRIDAY LOOKS LIKE IT WILL BE
COOL AND CLOUDY DAY WITH SCATTERED SHOWERS AND ISOLATED THUNDER
POSSIBLE UNDERNEATH THE UPPER LEVEL LOW. RAIN CHANCES WILL LINGER
THROUGH EARLY SATURDAY THANKS TO THE SLOW NATURE OF THIS UPPER
LEVEL LOW. BELOW AVERAGE TEMPERATURES EXPECTED THROUGH THE WEEKEND.

GRIFFIN

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

ONE UPPER LEVEL LOW WILL TRACK TO THE SOUTHEAST OF THE AREA THIS
WEEKEND WHILE ANOTHER UPPER LOW DROPS SOUTH UNDERNEATH A BLOCKING
RIDGE PATTERN. THE RESULT WILL MUCH COOLER TEMPERATURES...
CONSIDERABLE CLOUD COVER AND A CHANCE OF SHOWERS THROUGH THE
WEEKEND.  SOME IMPROVEMENT IN THE WEATHER CONDITIONS IS EXPECTED
EARLY NEXT WEEK BUT TEMPERATURES WILL REMAIN BELOW NORMAL.
ADDITIONAL CHANCES OF SHOWERS MAY DEVELOP MID TO LATE WEEK AS
DISTURBANCES SLIDE INTO THE REGION WITHIN A NORTHWEST FLOW.

FOSTER

&&

.AVIATION...

THUNDERSTORMS WILL IMPACT AREA TERMINALS THIS EVENING. THE STORM
WILL REACH THE JOPLIN TERMINAL BY 01Z...AND SPRINGFIELD AND
BRANSON BY 02Z. WIND GUSTS IN EXCESS OF 30 KTS WILL LIKELY OCCUR
WITH THE STORMS ALONG WITH BRIEF MVFR TO LOCALIZED IFR CONDITIONS.
THE STORMS AND RESIDUAL SHOWERS WILL DIMINISH LATER THIS EVENING
AND OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN
DEVELOP THURSDAY AS AN UPPER LOW PRESSURE SYSTEM APPROACHES THE
AREA.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 11, 6:37 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT WED MAY 11 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-122345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
637 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL.
LIMITED RISK FOR TORNADOES.
ELEVATED RISK FOR LIGHTNING.

DISCUSSION...

THUNDERSTORMS WILL SPREAD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWEST
MISSOURI THIS EVENING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE
MAINLY WEST OF HIGHWAY 65 WITH DAMAGING WINDS THE PRIMARY HAZARD
RISK. A LIMITED TORNADO RISK EXIST ALONG AND WEST OF THE HIGHWAY
71 CORRIDOR...BUT THIS RISK IS VERY LOW. THE STORMS WILL REACH
HIGHWAY 71 CORRIDOR BY 8 PM...AND HIGHWAY 65 CORRIDOR BY 9 PM.

FREQUENT LIGHTNING AND HEAVY RAINFALL WILL ALSO ACCOMPANY THESE
STORMS.

THE STORMS WILL WEAKEN LATER THIS EVENING WITH THE LOSS OF DAYTIME
HEATING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD FRONT WILL MOVE INTO FAR SOUTHEAST KANSAS AND WESTERN
MISSOURI THURSDAY EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO DEVELOP OR REDEVELOP AHEAD OF THE FRONT DURING THE AFTERNOON.
INCREASED VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL LEAD
TO STRONG TO SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN STORM THREATS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN
UPPER LEVEL LOW MOVES THROUGH CENTRAL AND SOUTHERN MISSOURI.
SEVERE STORMS MAY AGAIN BE POSSIBLE...MAINLY OVER SOUTH CENTRAL
MISSOURI IF ENOUGH DAYTIME HEATING AND INSTABILITY CAN DEVELOP.

.SPOTTER INFORMATION STATEMENT...

 DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...SPOTTER ACTIVATION
 IS NOT ANTICIPATED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, May 11, 6:49 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT WED MAY 11 2011

KSZ101-MOZ088-093-101-120045-
CHEROKEE KS-JASPER MO-MCDONALD MO-NEWTON MO-
649 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE...JASPER...MCDONALD AND
NEWTON COUNTIES UNTIL 745 PM CDT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FAULKNER TO 33 MILES
SOUTH OF SOUTH WEST CITY...MOVING NORTHEAST AT 40 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CHEROKEE...JASPER...MCDONALD AND NEWTON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3699 9463 3700 9507 3733 9509 3734 9485
      3734 9462 3737 9462 3735 9427 3664 9407
      3649 9407 3649 9462
TIME...MOT...LOC 2348Z 239DEG 33KT 3709 9502 3606 9473

WISE
Local storm report, May 11, 7:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     MELROSE                 37.03N 94.96W
05/11/2011  E50 MPH          CHEROKEE           KS   EMERGENCY MNGR

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:46 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald44 min
May 12, 4:29 PM CDTSpecial Weather StatementSGFDouglas46 min
May 12, 4:31 PM CDTSevere Thunderstorm WarningSGFBarton44 min
May 12, 4:34 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper56 min
May 12, 4:40 PM CDTSevere Thunderstorm WarningSGFDouglas36 min
May 12, 4:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min
May 12, 4:54 PM CDTSevere Thunderstorm WarningSGFCedar66 min
May 12, 5:01 PM CDTSevere Thunderstorm WarningSGFWright44 min
May 12, 5:21 PM CDTTornado WarningSGFCedar, Dade, Polk54 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair66 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede51 min
May 12, 5:41 PM CDTSpecial Weather StatementSGFWright34 min
May 12, 5:43 PM CDTSevere Thunderstorm WarningSGFSt. Clair48 min
May 12, 5:53 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan52 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningSGFJasper64 min
May 12, 6:00 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory60 min
May 12, 6:01 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright30 min
May 12, 6:01 PM CDTTornado WarningSGFJasper59 min
May 12, 6:06 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan39 min
May 12, 6:15 PM CDTTornado WarningSGFPolk45 min
May 12, 6:17 PM CDTSevere Thunderstorm WarningSGFNewton58 min
May 12, 6:19 PM CDTSpecial Weather StatementSGFPulaski26 min
May 12, 6:23 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski43 min
May 12, 6:25 PM CDTSevere Thunderstorm WarningSGFBarton, Dade49 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede38 min
May 12, 6:41 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan49 min
May 12, 6:56 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
May 12, 6:57 PM CDTSevere Thunderstorm WarningSGFJasper48 min
May 12, 6:58 PM CDTSevere Thunderstorm WarningSGFCedar42 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.